# SDR 9600681225

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1509-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE CENTER GEAR WELL STRINGER FITTINGS AT LBL 21, 14, 7, BL 0, AND RBL 21 FROM BS 1509 TO 1521.  REPLACED STRINGER FITTINGS.
